# SDR DALA2024032603780

- Difficulty date: March 23, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N838DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31949
- Aircraft time: 28,175 hours, 10,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 727h S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0262394) AFT CARGO BAY ZEE CHANNEL HAS DAMAGED FASTENER HOLE FROM FASTENER BEING PULLED THROUGH AT STA 727H STR 25L. REMOVED AND REPLACED L/H ZEE CHANNEL STA 727G+10 TO STA 727I+9 IAW B737 SRM 51-40-02, SRM 51-40-05, B737 SRM 53-00-53-2R PROCEEDURE 5 B737 AMM 51-21-41-370-801, B737 AMM 51-21-72-370-801.
